WEKO3
-
RootNode
アイテム
Paileve Transcendents and Its Linearizations
https://doi.org/10.15099/00004454
https://doi.org/10.15099/0000445437069714-66ea-4353-90d2-011a688c76d9
名前 / ファイル | ライセンス | アクション |
---|---|---|
![]() |
|
Item type | 紀要論文 / Departmental Bulletin Paper(1) | |||||||
---|---|---|---|---|---|---|---|---|
公開日 | 2012-10-12 | |||||||
タイトル | ||||||||
タイトル | Paileve Transcendents and Its Linearizations | |||||||
言語 | ||||||||
言語 | eng | |||||||
キーワード | ||||||||
主題Scheme | Other | |||||||
主題 | パンルベ型方程式 | |||||||
キーワード | ||||||||
主題Scheme | Other | |||||||
主題 | Paileve Transcendents | |||||||
キーワード | ||||||||
主題Scheme | Other | |||||||
主題 | 線形化 | |||||||
キーワード | ||||||||
主題Scheme | Other | |||||||
主題 | Linearizations | |||||||
資源タイプ | ||||||||
資源タイプ識別子 | http://purl.org/coar/resource_type/c_6501 | |||||||
資源タイプ | departmental bulletin paper | |||||||
ID登録 | ||||||||
ID登録 | 10.15099/00004454 | |||||||
ID登録タイプ | JaLC | |||||||
著者 |
川田, 勉
× 川田, 勉
|
|||||||
著者別名 | ||||||||
識別子Scheme | WEKO | |||||||
識別子 | 57573 | |||||||
姓名 | Kawata, Tsutomu | |||||||
その他(別言語等)のタイトル | ||||||||
その他のタイトル | パンルベ型方程式とその線形化 | |||||||
抄録 | ||||||||
内容記述タイプ | Abstract | |||||||
内容記述 | Painleve and his co-workers had studied what kind of ordinary differential equations (ODE's) belonging to the second-order class does not admit any movable singular point (MCP) in its solutions. | |||||||
引用 | ||||||||
内容記述タイプ | Other | |||||||
内容記述 | 富山大学工学部紀要,44, Page 53-63 | |||||||
書誌情報 |
富山大学工学部紀要 巻 44, p. 53-63, 発行日 1993-03 |
|||||||
ISSN | ||||||||
収録物識別子タイプ | ISSN | |||||||
収録物識別子 | 03871339 | |||||||
書誌レコードID | ||||||||
収録物識別子タイプ | NCID | |||||||
収録物識別子 | AN00175872 | |||||||
著者版フラグ | ||||||||
出版タイプ | VoR | |||||||
出版タイプResource | http://purl.org/coar/version/c_970fb48d4fbd8a85 | |||||||
国立国会図書館分類 | ||||||||
主題Scheme | NDLC | |||||||
主題 | ZM2 | |||||||
出版者 | ||||||||
出版者 | 富山大学工学部 | |||||||
資源タイプ(DSpace) | ||||||||
内容記述タイプ | Other | |||||||
内容記述 | Article |